Marek Lassak
Marek Lassak
Professor of Mathematics, University of Science and Technology Bydgoszcz
Verified email at utp.edu.pl
Title
Cited by
Cited by
Year
Solution of Hadwiger's covering problem for centrally symmetric convex bodies in E3
M Lassak
Journal of the London Mathematical Society 2 (3), 501-511, 1984
491984
Parallelotopes of maximum volume in a simplex
M Lassak
Discrete & Computational Geometry 21 (3), 449-462, 1999
341999
Covering the boundary of a convex set by tiles
M Lassak
Proceedings of the American Mathematical Society 104 (1), 269-272, 1988
341988
Covering a plane convex body by four homothetical copies with the smallest positive ratio
M Lassak
Geometriae Dedicata 21 (2), 157-167, 1986
341986
An estimate concerning Borsuk’s partition problem
M Lassak
Bull. Acad. Polon. Sci. Sér. Sci. Math 30 (9-10), 449-451, 1982
341982
Approximation of convex bodies by rectangles
M Lassak
Geometriae Dedicata 47 (1), 111-117, 1993
321993
On five points in a plane convex body pairwise in at least unit relative distances
M Lassak
Coll. Math. Soc. János Bolyai 63, 245-247, 1991
291991
Approximation of convex bodies by centrally symmetric bodies
M Lassak
Geometriae Dedicata 72 (1), 63-68, 1998
271998
Reduced convex bodies in the plane
M Lassak
Israel Journal of Mathematics 70 (3), 365-379, 1990
251990
Estimates for the minimal width of polytopes inscribed in convex bodies
P Gritzmann, M Lassak
Discrete & Computational Geometry 4 (6), 627-635, 1989
251989
METRIC B-CONVEXITY FOR WHICH DIAMETERS OF ANY SET AND ITS HULL ARE EQUAL
M Lassak
BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES …, 1977
241977
On-line packing sequences of cubes in the unit cube
J Januszewski, M Lassak
Geometriae Dedicata 67 (3), 285-293, 1997
221997
Reduced bodies in Minkowski space
M Lassak, H Martini
Acta Mathematica Hungarica 106 (1-2), 17-26, 2005
212005
Approximation of convex bodies by triangles
M Lassak
Proceedings of the American Mathematical Society 115 (1), 207-210, 1992
211992
Approximation of plane convex bodies by centrally symmetric bodies
M Lassak
Journal of the London Mathematical Society 2 (2), 369-377, 1989
201989
Width of spherical convex bodies
M Lassak
Aequationes mathematicae 89 (3), 555-567, 2015
192015
On relatively short and long sides of convex pentagons
K Doliwka, M Lassak
Geometriae Dedicata 56 (2), 221-224, 1995
191995
Approximation of convex bodies by parallelotopes
M Lassak
Bull. Pol. Acad. Sci., Math 39, 219-223, 1991
181991
Reduced convex bodies in Euclidean space—a survey
M Lassak, H Martini
Expositiones Mathematicae 29 (2), 204-219, 2011
172011
Reduced convex bodies in finite dimensional normed spaces: a survey
M Lassak, H Martini
Results in Mathematics 66 (3-4), 405-426, 2014
152014
The system can't perform the operation now. Try again later.
Articles 1–20